Health

Difficulty With Ejaculation

I find it difficult to ejaculate after a round of s3x. The problem started two months ago and I am not happy. So also is my wife. What causes it and remedy? I am 59 with grown up children.

Jimmy (by SMS)

Inability to ejaculate (anejaculation) is usually caused by inability to reach orgasm (anorgasmia). It usually occurs as part of erectile dysfunction and can be caused by conditions that damage the nerves of the penis. It can also be caused by some mental disorders and some drugs that are used to treat mental disorders. An ejaculation can also occur after Prostate Surgery due to damage to the nerves to the Penis or removal of the Prostate Gland. Depending on the cause, anejaculation may occur with or without orgasm. Treatment depends on the cause and may include stopping any drugs that may be causing the problem, psychotherapy, or helping trigger ejaculation using oral drugs.  Since your complaint started just about two months ago, you will benefit from a detailed medical examination by a Specialist Doctor (Urologist) at the nearest Specialist or Teaching Hospital to you.

Credit: Tribune

Related Posts

Leave a Reply